# SDR AALA972408

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0201820001
- Condition: Defective
- Location: Mid Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, MID GALLEY EMERGENCY EXIT LOWER SIGN FELL OFF.  REPLACED RIGHT MID GALLEY EMERGENCY EXIT SIGN BASE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
